English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8262976      Online Users : 98
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27378

    Title: Weighted quasi-likelihood estimation based on fuzzy clustering analysis method and dimension reduction technique
    Authors: 吳忠武;Wu, Jong-wuu;Tsai, Tzong-Ru
    Contributors: 淡江大學統計學系
    Keywords: Dimension reduction technique;Optimal fuzzy clustering method;Outlier;Ordinary least squares estimator;Monte Carlo simulation
    Date: 2002-06-16
    Issue Date: 2009-12-30 14:59:06 (UTC+8)
    Publisher: Elsevier
    Abstract: For simplifying the fuzzy-weighted quasi-likelihood estimation procedure and reducing the influence of outliers in quasi-likelihood estimation, optimal fuzzy clustering analysis method and dimension reduction technique are combined to develop a modified fuzzy-weighted quasi-likelihood estimation method. Under some weak conditions, the asymptotic properties of modified fuzzy-weighted quasi-likelihood estimator are derived. Simulation results show that the modified fuzzy-weighted quasi-likelihood estimator performs well in finite sample. Moreover, the method is studied on several examples.
    Relation: Fuzzy Sets and Systems 128(3), pp.353-364
    DOI: 10.1016/S0165-0114(01)00200-7
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback